# SDR ASMF20161216007

- Difficulty date: November 6, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 44,275 hours, 22,409 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140N21381
- Condition: Cracked
- Location: Pax Cabin
- Part time: 44,275 hours, 22,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE TO DURING CRUISE THE PASSENGER WINDOW 1A GOT CRACKED. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE PASSENGER WINDOW 1A IAW AMM 56-21-00, TESTED CORRECT. THE GROUND HANDLING EQUIPMENT HITS AIRPLANE OR PART DEPARTS AIRPLANE CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-59, NO DAMAGES WERE FOUND, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 48 240 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58 059 KILOGRAMS.
